| Model Number |
JAZZY 600 ES |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/25/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer's daughter alleges her mom stepped on the footplate to get on the unit.Her mom didn't realize the unit was on and accidentally hit the throttle allegedly causing the unit to move and allegedly throwing the consumer off.The consumer allegedly was tangled up in the unit.